Book Reviews
Mathematica Slovaca (1985)
- Volume: 35, Issue: 1, page 99-100
- ISSN: 0139-9918
Access Full Article
topHow to cite
top"Book Reviews." Mathematica Slovaca 35.1 (1985): 99-100. <http://eudml.org/doc/34200>.
@article{Unknown1985,
journal = {Mathematica Slovaca},
language = {eng},
number = {1},
pages = {99-100},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Book Reviews},
url = {http://eudml.org/doc/34200},
volume = {35},
year = {1985},
}
TY - JOUR
TI - Book Reviews
JO - Mathematica Slovaca
PY - 1985
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 35
IS - 1
SP - 99
EP - 100
LA - eng
UR - http://eudml.org/doc/34200
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.